MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQ REV GLENOID PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-15-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 4 year(s), 1 month(s) and 6 day(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening with pain and increasing radiolucency's/osteolysis on imaging.The patient underwent standard reverse revision surgery with the removal of the humeral tray, humeral liner, glenoshpere locking screw, and compression screw/locking cap.The outcome of this event is considered resolved and the clinical report indicates that this event is definitely related to the device(s) and possibly related to the procedure.
 
Additional Manufacturer Narrative
(d10): concomitant device(s): 300-01-12 - equinoxe humeral stem primary press fit 12mm: (b)(6) 315-35-00 - glnd kwire: (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6) 320-15-01 - eq rev glenoid plate: (b)(6) 320-15-05 - eq rev locking screw: (b)(6) 320-20-00 - eq reverse torque defining screw kit: (b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: (b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: (b)(6) 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: (b)(6) 320-38-00 - equinoxe reverse 38mm humeral liner +0: (b)(6).
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.Potential contributions of user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.D1: corrected.D4: corrected.G4: corrected.H6: corrected investigation clinical codes.

Brand Name
EQ REV GLENOID PLATE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20403005
Report Number1038671-2024-03874
Device Sequence Number3379213
Product Code PHX
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date06/02/2025
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight67 KG
Patient RaceBlack Or African American